American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Ajay Kumar and Allan M. Sinclair. Equivalence of norms on operator space tensor products of $C^\ast$-algebras. Trans. Amer. Math. Soc. 350 (1998) 2033-2048. MR 1473449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] K. J. Harrison and W. E. Longstaff. Automorphic images of commutative subspace lattices . Trans. Amer. Math. Soc. 296 (1986) 217-228. MR 837808.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] S. Argyros and V. Farmaki. On the structure of weakly compact subsets of Hilbert spaces and applications to the geometry of Banach spaces . Trans. Amer. Math. Soc. 289 (1985) 409-427. MR 779073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] W. E. Longstaff. A note on transforms of subspaces of Hilbert space . Proc. Amer. Math. Soc. 76 (1979) 268-270. MR 537086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Gustaf Gripenberg. On the accretivity of the inverse of an accretive relation . Proc. Amer. Math. Soc. 64 (1977) 91-92. MR 0454750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] S. J. Guccione and Č. V. Stanojević. Probabilistic foundations of quantum theories and Rubin-Stone spaces. Bull. Amer. Math. Soc. 82 (1976) 481-483. MR 0410346.
Abstract, references, and article information
View Article: PDF

[7] S. J. Guccione and Č. V. Stanojević. A class of functional equations and Mielnik probability spaces . Proc. Amer. Math. Soc. 59 (1976) 317-320. MR 0454605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Melvyn Huff. Conformal maps on Hilbert space. Bull. Amer. Math. Soc. 82 (1976) 147-149. MR 0394737.
Abstract, references, and article information
View Article: PDF

[9] J. R. Holub. Rotundity, orthogonality, and characterizations of inner product spaces. Bull. Amer. Math. Soc. 81 (1975) 1087-1089. MR 0380363.
Abstract, references, and article information
View Article: PDF

[10] Richard A. Vitale. Representation of a crinkled arc . Proc. Amer. Math. Soc. 52 (1975) 303-304. MR 0388056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] F. Guerra, L. Rosen and B. Simon. The pressure is independent of the boundary conditions for $P\left( \phi \right)_2$ field theories. Bull. Amer. Math. Soc. 80 (1974) 1205-1209. MR 0356774.
Abstract, references, and article information
View Article: PDF

[12] J. D. Maitland Wright. All operators on a Hilbert space are bounded. Bull. Amer. Math. Soc. 79 (1973) 1247-1250. MR 0328649.
Abstract, references, and article information
View Article: PDF

[13] Nigel J. Kalton and William H. Ruckle. A series characterization of subspaces of $L_p \left( \mu \right)$ spaces. Bull. Amer. Math. Soc. 79 (1973) 1019-1022. MR 0320712.
Abstract, references, and article information
View Article: PDF

[14] R. A. Tapia. A characterization of inner product spaces. Bull. Amer. Math. Soc. 79 (1973) 530-531. MR 0315415.
Abstract, references, and article information
View Article: PDF

[15] J. R. Holub. On subspaces of separable norm ideals. Bull. Amer. Math. Soc. 79 (1973) 446-448. MR 0313880.
Abstract, references, and article information
View Article: PDF

[16] David A. Senechalle. Equations which characterize inner product spaces . Proc. Amer. Math. Soc. 40 (1973) 209-214. MR 0318851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] G. D. Allen. An extension of Kolmogorov's theorem for continuous covariances . Proc. Amer. Math. Soc. 39 (1973) 214-216. MR 0312554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1